# SDR ASOA201101690

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 22,441 hours, 20,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND COVER TO FWD RT WING EMERGENCY LIGHT MISSING.  REPLACED RT SIDE OVER WING FWD EMERGENCY LIGHT LENS COVER IAW AMM 33-51-21.
